# SDR GTIA2017072102102

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 41,463 hours, 19,337 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCKED INDICATOR MISALIGNED. FOUND PLACARD INDICATOR (LOCK) AT L1 DOOR DAMAGED AND TORN. R&R L1 PLACARD INDICATOR (LOCK) PER AMM 11-00-00 & AMM 52-11-31 & AMM 25-2346.  OK FOR SERVICE & NO DEFECTS NOTED AT THIS TIME.
